# SDR DALA2023092807974

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM 1 BELOW FWD UPPER CORNER AT PASSENGER DOOR (L1). SUMMARY OF NRC 00152: BEAM NBR 1 BELOW FWD UPPER CORNER AT PASSENGER DOOR (L1) WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP #2990273)
